# SDR COMA086380

- Difficulty date: September 2, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 30,219 hours, 26,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 30,219 hours, 26,398 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PRESSURE BULKHEAD ABOVE CARGO DOOR TRACK AT LBL 27.50.  REPAIRED AFT PRESSURE BULKHEAD AT LBL 27.50 IAW REO 601R-53-61-1541.
